Couldn't find what you looking for?

TRY OUR SEARCH!


I have started with medications that got for hbp about two weeks ago. My legs have started swelling soon after I begin to take them. I’m 63, male. I don’t feel well and guess that should not suffer this uncomfortable adverse effect of my hbp meds. Is it safe to change hypertension meds?

Loading...


It is not safe to change your therapy as you like it. You should call your doctor who prescribed you your medications. Each drug has its adverse effects that sometimes can be very harmful, but also can not be avoided. I suffer bad cough due to calcium channel blockers that use for hbp. But it is less disturbing than postural hypotension that was caused by thiazides. Some side effects are less serious and some are more, so you should get the therapy that has minimum of side effects but optimal effect on blood pressure control.
Reply

Loading...